Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Global results in control theory with applications to univalent functions


Authors: S. Friedland and M. Schiffer
Journal: Bull. Amer. Math. Soc. 82 (1976), 913-915
MSC (1970): Primary 49B10, 30A34
DOI: https://doi.org/10.1090/S0002-9904-1976-14211-5
MathSciNet review: 0423148
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Karl Löwner, Untersuchungen über schlichte konforme Abbildungen des Einheitskreises. I, Math. Ann. 89 (1923), no. 1-2, 103–121 (German). MR 1512136, https://doi.org/10.1007/BF01448091
  • 2. A. C. Schaeffer and D. C. Spencer, Coefficient regions for schlicht functions, Amer. Math. Soc. Colloq. Publ., Vol. 35, Amer. Math. Soc. New York, 1950. MR 12, 326. MR 37908

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 49B10, 30A34

Retrieve articles in all journals with MSC (1970): 49B10, 30A34


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14211-5

American Mathematical Society